Primitive recursive real numbers

There are no files associated with this record.

Title Primitive recursive real numbers
Author Chen, Qingliang; Su, Kaile; Zheng, Xizhong
Journal Name Mathematical Logic Quarterly
Year Published 2007
Place of publication Germany
Publisher Wiley - V C H Verlag GmbH & Co. KGaA
Peer Reviewed Yes
Published Yes
Volume 53
Issue Number 4/5
Page from 365
Page to 380
ISSN 0942-5616
Date Accessioned 2008-05-20
Language en_AU
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Analysis of Algorithms and Complexity
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice